\(\mathcal{D}\)-squares and \(E\)-squares

Preethi C. S., Minikumari N. S., Jeeja A. V.

Abstract


The concept of E-squares introduced by Prof. K.S.S. Nambooripad plays an important role in the study of structure of Semigroups. Multiplicative semigroups of rings form an important class of semigroups and one theme in the study of semigroups is how the structure of this semigroup affects the structure of the ring. An important tool in analyzing the structure of a semigroup are the Green's relations. In this paper, we study some properties of these relations on the multiplicative semigroup of a  regular ring and hence the properties of \(E\)-squares and \(\mathcal{D}\)-squares.

Keywords


\(\mathcal{D}\)-square; Green’s relations; \(E\)-squares

Full Text:

PDF

References


A. Badawi, A. Y. M. Chin and H. V. Chen, On rings with near idempotent elements, International Journal of Pure and Applied Mathematics 1 (3) (2002), 253 – 259, https://ijpam.eu/contents/2002-1-3/3/3.pdf.

J. Chen, Z. Wang and Y. Zhou, Rings in which elements are uniquely the sum of an idempotent and a unit that commutes, Journal of Pure and Applied Algebra 213 (2009), 215 – 223, DOI: doi:10.1016/j.jpaa.2008.06.004.

A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Math. Surveys No. 7, American Mathematical Society, Providence, (Vol. I) 1961, (Vol II) 1967.

P. V. Danchev and T. Y. Lam, Rings with unipotent units, Publicationes Mathematicae Debrecen 88 (2016), 449 – 466, DOI: 10.5486/PMD.2016.7405.

T. E. Hall, On regular semigroups, Journal of Algebra 24 (1973), 1 – 24, DOI: 10.1016/0021-8693(73)90150-6.

R. E. Hartwig and Jiang Luh, On finite regular rings, Pacific Journal of Mathematics 69(1) (1977), 73 – 95, DOI: 10.2140/pjm.1977.69.73.

J. M. Howie, An Introduction to Semigroup Theory, Academic Press, London (1976).

E. Krishnan and C. S. Preethi, Unit-regular semigroups and rings, International Journal of Mathematics and its Applications 5 (4-D) (2017), 485 – 490, http://ijmaa.in/v5n4-d/485-490.pdf.

K. S. S. Nambooripad, Structure of regular semigroups, I, Fundamental regular semigroups, Semigroup Forum 9 (1974), 354 – 363, DOI: 10.1007/BF02194864.

J. von Neumann, Continuous Geometry, Princeton University Press (1998).




DOI: http://dx.doi.org/10.26713%2Fcma.v12i1.1456

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905